Exemples de courbes de \(P^ 3\) à fibre normal semi-stable, stable. (French) Zbl 0519.14025


14H45 Special algebraic curves and curves of low genus
14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
Full Text: DOI EuDML


[1] Eisenbund, D., Van de Ven, A.: On the normal bundle of smooth rational space curves. Math. Ann.256, 453-463 (1981) · Zbl 0459.14004
[2] Ellingsrud, G.: Sur le sch?ma de Hilbert des vari?t?s de codimension 2 ? e ? c?ne de Cohen-Macaulay. Ann. Sci. ?cole Norm. Sup.8, 423-432 (1975) · Zbl 0325.14002
[3] Ellingsrud, G., Laksov, D.: The normal bundle of elliptic space curve of degree five in 18th Scand. Congress of Math. Proc. 1980, ed. E. Balslev, pp. 258-287, P. Math. Basel, Boston, Stuttgart: Birkh?user 1981
[4] Ferrand, D.: Courbes gauches et fibr?s de rang deux. C. R. Acad. Sci. Paris281, 345-347 (1975) · Zbl 0315.14019
[5] Ghione, F., Sacchiero, G.: Normal bundle of rational curves. Manuscripta Math.33, 111-128 (1980) · Zbl 0496.14021
[6] Hartshorne, R.: Algebraic geometry. Graduate Texts in Mathematics, No. 52. Berlin, Heidelberg, New York: Springer 1977 · Zbl 0367.14001
[7] Homma, M.: On projective normality .... Tsukuba J. Math.4, 269-279 (1980) · Zbl 0473.14015
[8] Hulek, K.: The normal bundle of a curve on a quadric. Math. Ann.258, 201-206 (1981) · Zbl 0471.14013
[9] Hulek, K., Sacchiero, G.: On the normal bundle of elliptic space curves. Arch. Math.40, Fasc. 1 (1983) · Zbl 0492.14013
[10] Kleppe, J.O.: The Hilbert flag scheme its properties and its connection with the Hilbert scheme. Preprint Oslo (1981)
[11] Newstead, P.E.: A space curve whose normal bundle is stable. Preprint · Zbl 0533.14015
[12] Sacchiero, G.: Exemples de courbes de ?3 de fibr? normal stable (? paraitre in Communications in Algebra) · Zbl 0543.14009
[13] Takemoto, F.: Stable vector bundles on algebraic surfaces. Nagoya Math. J.47, 29-48 (1972) · Zbl 0245.14007
[14] Van de Ven, A.: Le fibr? normal d’une courbe de ?3 ne se d?compose pas toujours. C. R. Acad. Sci. Paris289, 111-113 (1979) · Zbl 0447.14006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.